# SDR IPXA2025061397037

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771320
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD AND AFT SIDE OF STA 1960 S-10R-LEVEL 1 (REPAIR).  PERFORM EDEO-93968-REQ1 REV.1 AND EI NO.F2025A53M-1156 REV.0 AND EGAT WORK SHEET NR 50304.
